# SDR 08FDEA03223

- Difficulty date: August 3, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 453N16071
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 RBL 20 TO LBL 20 BULKHEAD FLOOR SUPPORT ANGLE HAS CORROSION.  ANGLE ASSY AT BS 1640 BULKHEAD IS REPLACED UNDER EO F-2550-7-5001 PT 1:   EQUIPMENT/FURNISHINGS, CARGO COMPARTMENT/LOADING SYSTEMS.  REPLACE BS 1640 BULKHEAD, AFT CARGO COMPARTMENT SB 757-25-0157 R1.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
